# SDR TWAA9917502

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 917 - 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE CABIN FLOOR MEMBRANE AND FORMER FOOT WAS CORRODED AT STA 929, APPROX RBL 58.  REMOVED CORROSION AT FORMER FOOT AND ATTACH AREA SRM 51-10-3.  REINSTALLED FORMER FOOT AND NEW FAB MEMBRANES PER SRM 51-30/51-10-4/53-05 FIG 97 AT STA 917 TO 965.
